Drug-induced hypermelanosis (Q83174): Difference between revisions
From determinar.ia.br - Determine suas informações
Created a new Item |
Changed label, description and/or aliases in pt-br, en |
||
| description / pt-br | description / pt-br | ||
Hipermelanose resultante da interação de uma droga sistêmica ou seus metabólitos e melanócitos epidérmicos. Uma variedade de mecanismos está envolvida. | |||
| description / en | description / en | ||
Hypermelanosis resulting from interaction of a systemic drug or its metabolites and epidermal melanocytes. A variety of mechanisms are involved. | |||
Revision as of 08:32, 15 August 2026
Hypermelanosis resulting from interaction of a systemic drug or its metabolites and epidermal melanocytes. A variety of mechanisms are involved.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1818632208 |
||
| English | Drug-induced hypermelanosis |
Hypermelanosis resulting from interaction of a systemic drug or its metabolites and epidermal melanocytes. A variety of mechanisms are involved. |
